# SDR FDEA201005051457

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 61,347 hours, 13,761 cycles
- Engine: Ge CF680
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB18284
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - SLAT ASSY NR 6, XOS 863 RIB FOUND CRACKED.  AFTER REMOVAL OF EXISTING REPAIR DOUBLER. RT WING - SLAT ASSY NR 6 R & R IAW AMM 27-80-30-4, REV 64.  SLAT ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-80-30-4 REV 64.  FOUND SATISFACTORY.
